Characteristic Polynomials of Sample Covariance Matrices

Kösters H (2011)
Journal of Theoretical Probability 24(2): 545-576.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
We investigate the second-order correlation function of the characteristic polynomial of a sample covariance matrix. Starting from an explicit formula for a generating function, we reobtain several well-known kernels from random matrix theory.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Kösters H. Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability. 2011;24(2):545-576.
Kösters, H. (2011). Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability, 24(2), 545-576.
Kösters, H. (2011). Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability 24, 545-576.
Kösters, H., 2011. Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability, 24(2), p 545-576.
H. Kösters, “Characteristic Polynomials of Sample Covariance Matrices”, Journal of Theoretical Probability, vol. 24, 2011, pp. 545-576.
Kösters, H.: Characteristic Polynomials of Sample Covariance Matrices. Journal of Theoretical Probability. 24, 545-576 (2011).
Kösters, Holger. “Characteristic Polynomials of Sample Covariance Matrices”. Journal of Theoretical Probability 24.2 (2011): 545-576.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar